Next Article in Journal
Symmetry Reductions of a Flow with Power Law Fluid and Contaminant-Modified Viscosity
Previous Article in Journal
A Class of Charged Relativistic Spheres
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(4), 674-684; doi:10.3390/mca15040674

Two-Dimensional Flow in a Deformable Channel with Porous Medium and Variable Magnetic Field

1
International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa
2
Department of Mathematics, Quaid-i-Azam University, 45320 Islamabad, Pakistan
*
Authors to whom correspondence should be addressed.
Published: 1 December 2010
Download PDF [317 KB, uploaded 8 April 2016]

Abstract

This article is concerned with the analytic solution for a nonlinear flow problem of an incompressible viscous fluid. The fluid is taken in a channel having two weakly permeable moving porous walls. An incompressible fluid fills the porous space inside the channel. The fluid is magnetohydrodynamic in the presence of a time-dependent magnetic field. Lie group method is applied in the derivation of analytic solution. The effects of the magnetic field, porous medium, permeation Reynolds number and wall dilation rate on the axial velocity are shown and discussed.
Keywords: Porous medium; variable magnetic field; deformable channel Porous medium; variable magnetic field; deformable channel
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Matebese, B.T.; Adem, A.R.; Khalique, C.M.; Hayat, T. Two-Dimensional Flow in a Deformable Channel with Porous Medium and Variable Magnetic Field. Math. Comput. Appl. 2010, 15, 674-684.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top